Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Tulsa, OK

April 4, 2025Benton County, Carroll County, Washington County, Arkansas; 7 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 4, 2025, 11:04 AM CDT for Benton County, Carroll County, Washington County, Arkansas; 7 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2025, 11:04 AM CDT (16:04 UTC)
Expired
Apr 4, 2025, 2:51 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 83 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

766 
WGUS54 KTSA 041604
FFWTSA
ARC007-015-143-OKC001-021-041-097-101-135-145-042000-
/O.NEW.KTSA.FF.W.0003.250404T1604Z-250404T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1104 AM CDT Fri Apr 4 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Western Washington County in northwestern Arkansas...
  Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...
  Northern Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...
  Southern Delaware County in northeastern Oklahoma...
  Southeastern Mayes County in northeastern Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...

* Until 300 PM CDT.

* At 1104 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Muskogee...
  Bentonville...                     Tahlequah...
  Siloam Springs...                  Sallisaw...
  Stilwell...                        Bella Vista...
  Lowell...                          Farmington...
  Pea Ridge...                       Prairie Grove...
  Fort Gibson...                     Gentry...
  Tontitown...                       Gravette...
  Lincoln...                         Cave Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3622 9511 3650 9461 3650 9371 3620 9412
      3576 9449 3564 9447 3541 9473 3567 9560

FLASH FLOOD...RADAR INDICATED

$$

06
1 follow-up statement
836 
WGUS74 KTSA 041951
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
251 PM CDT Fri Apr 4 2025

ARC007-015-143-OKC001-021-041-097-101-135-145-042001-
/O.CAN.KTSA.FF.W.0003.000000T0000Z-250404T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Washington AR-Adair OK-Cherokee OK-Delaware
OK-Mayes OK-Muskogee OK-Sequoyah OK-Wagoner OK-
251 PM CDT Fri Apr 4 2025

...FLASH FLOOD WARNING IS CANCELLED FOR BENTON, NORTHWESTERN 
CARROLL, WESTERN WASHINGTON AR, CHEROKEE, NORTHEASTERN MUSKOGEE, 
NORTHERN SEQUOYAH, ADAIR, SOUTHERN DELAWARE, SOUTHEASTERN MAYES AND 
SOUTHEASTERN WAGONER COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Sunday for portions 
of Arkansas and Oklahoma.

&&

LAT...LON 3622 9511 3650 9461 3650 9371 3620 9412
      3576 9449 3564 9447 3541 9473 3567 9560

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 10:54 AM CDT, 10 minutes earlier. Its key messages:

  • Updated at 1044 AM CDT Fri Apr 4 2025
  • Strong/severe storms possible becoming likely this afternoon, especially from southeast Oklahoma into western Arkansas.
  • High rain chances continue through Saturday, with heavy rain and flood potential increasing across southeast Oklahoma and western Arkansas.
  • Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. A freeze is expected in some places Monday morning.
Area forecast discussion, Apr 4, 10:54 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1054 AM CDT Fri Apr 4 2025

...New SHORT TERM...

.KEY MESSAGES...
Updated at 1044 AM CDT Fri Apr 4 2025

  - Strong/severe storms possible becoming likely this afternoon,
    especially from southeast Oklahoma into western Arkansas.

  - High rain chances continue through Saturday, with heavy rain
    and flood potential increasing across southeast Oklahoma and
    western Arkansas.

  - Much cooler weather arrives this weekend, with rain possibly
    changing to snow late Saturday night into Sunday morning north
    of Interstate 40. A freeze is expected in some places Monday
    morning.

&&

.SHORT TERM...
(The rest of today )
Issued at 1044 AM CDT Fri Apr 4 2025

Widespread showers and thunderstorms will continue into the
afternoon, with the strongest storms from far southeast and
eastern Oklahoma into western Arkansas. At this time storms are
mostly non-severe, but are persistently developing across the same
areas. This will yield an increasing flood threat southeast of
I-44 through the afternoon. By late afternoon, increasing shear
and instability will reintensify the severe weather threat for
southeast OK and northwest AR. All severe hazards will be
possible, including large hail, damaging wind, and tornadoes.
Storms will attempt to congeal into a line by late evening as they
move out of the area. The severe threat will end when this occurs.
The flood threat will persist alongside the severe weather threat,
with some areas seeing multiple inches of rain by this evening.
Locally significant flash flooding may occur where rainfall is
heaviest.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 345 AM CDT Fri Apr 4 2025

A relative lull in precipitation coverage and intensity is
expected for much of tonight before the next round of showers,
storms, and heavy rainfall moves in late tonight and early
Saturday morning. The severe weather threat will likely be a bit
lower by this time as the frontal boundary will have sagged
farther southeast overnight. Once again the heaviest rainfall will
be from southeast Oklahoma into northwest Arkansas with this round
of precipitation.

As the main upper system moves across late Saturday night and
early Sunday morning  rain may mix with or change to snow across
parts of northeast Oklahoma and northwest Arkansas. With surface
temperatures likely to remain several degrees above freezing,
little or no snow accumulation is expected. With skies clearing by
Sunday night, some places will fall to near or below freezing by
early Monday morning.

An extended period of quiet weather is then expected next week,
with temperatures warming back above normal for much of the week.

&&

.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Fri Apr 4 2025

IFR to LIFR conditions expected through the period for all sites.
Scattered thunderstorms are ongoing this morning across eastern
Oklahoma and northwest Arkansas. These storms may be severe and
produce large hail and strong, erratic wind gusts. Additionally,
very heavy rainfall will significantly lower vsbys down to a mile
or less during the strongest storms. IFR to LIFR cigs will likely
continue through the forecast period areawide with additional
showers and thunderstorms likely this afternoon and evening,
especially across NW AR sites. Thunderstorm activity appears to be
strongest/ most widespread through 16z and again 20-03z. A lull
in precip can be expected during the late evening and early
overnight before additional rain moves north into the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  46  49  35 / 100  60 100  80
FSM   68  53  55  40 / 100  90 100  80
MLC   60  48  52  38 / 100  90 100  80
BVO   54  44  49  35 / 100  50  90  70
FYV   65  47  50  36 / 100  90 100  80
BYV   63  47  49  35 / 100  90 100  80
MKO   59  48  51  36 / 100  80 100  80
MIO   55  45  47  35 / 100  70 100  70
F10   56  47  50  35 / 100  80 100  80
HHW   68  52  55  40 /  90 100 100  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....05
AVIATION...43
Hazardous weather outlook, Apr 4, 5:39 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
539 AM CDT Fri Apr 4 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
539 AM CDT Fri Apr 4 2025

SEVERE WEATHER AND FLOODING THREAT TO INCREASE TODAY, WITH
FLOODING THREAT CONTINUING SATURDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Far Southeast Oklahoma into Western Arkansas.
    ONSET...This Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Mainly Along and South of Interstate 44.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late Tonight.

DISCUSSION...
Scattered to numerous thunderstorms will continue this morning
across eastern Oklahoma into western Arkansas, with an elevated
severe weather risk. Large hail to 2 inches in diameter is the
primary threat, with locally damaging winds also possible.

After a relative lull in the storm activity around midday,
thunderstorms are expected to redevelop during the afternoon
across far eastern Oklahoma into western Arkansas near a
retreating frontal boundary, with an elevated to significant risk
of severe weather. If the frontal boundary retreats far enough to
the north, environmental conditions will favor all modes of
severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.

Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 4, 7:45 AM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
745 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     Tstm Wnd Gst     1 WNW Henryetta         35.44N 95.99W
04/04/2025  M60 MPH          Okmulgee           OK   Trained Spotter

            Trained spotter reported thunderstorm wind
            gust of 60 mph around 9th and Gentry St. in
            Henryetta. Report relayed by Emergency
            management.

&&

JDS
Local storm report, Apr 4, 7:50 AM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     Hail             Wagoner                 35.96N 95.37W
04/04/2025  E1.00 Inch       Wagoner            OK   Public

&&

pbs
Special weather statement, Apr 4, 7:50 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025

ARZ001-OKZ056>058-062-063-069-041315-
Benton AR-Adair OK-Craig OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
750 AM CDT Fri Apr 4 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...CRAIG...
DELAWARE...OTTAWA...NORTHEASTERN MAYES...NORTH CENTRAL ADAIR AND
NORTHEASTERN NOWATA COUNTIES THROUGH 815 AM CDT...

At 750 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Lenapah to near Grove to
near Siloam Springs. Movement was north at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pensacola...                      Jay...
Vinita...                         Honey Creek State Park...
Commerce...                       Cherokee State Park...
Lake Eucha State Park...          Disney Little Blue State Park...
Cayuga...                         Picher...
Big Cabin...                      Strang...
Hoot Owl...                       Zena...
Gallitin...                       Cleora...
Chloeta...                        Peoria...
White Oak...                      Ottawa...

This includes the following highways,
 Interstate 44 between mile markers 272 and 324.
 Interstate 49 near mile marker 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9418 3610 9442 3609 9455
      3624 9500 3655 9533 3660 9533 3660 9538
      3686 9566 3700 9565 3700 9462
TIME...MOT...LOC 1250Z 185DEG 57KT 3689 9560 3661 9481 3617 9451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 4, 7:51 AM CDT, 3 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
751 AM CDT Fri Apr 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Hail             2 E Muskogee            35.74N 95.34W
04/04/2025  E0.75 Inch       Muskogee           OK   Public

&&

JDS
Special weather statement, Apr 4, 9:17 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
917 AM CDT Fri Apr 4 2025

ARZ001-002-010-041445-
Carroll AR-Benton AR-Washington AR-
917 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 945
AM CDT...

At 916 AM CDT, Doppler radar indicated a strong thunderstorm near
Lowell, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Springdale...                     War Eagle...
Garfield...                       Rogers...
Hill Top...                       Beaver Lake...
Walnut Hill...                    Monte Ne...
Larue...                          Avoca...
Lowell...                         Gateway...
Beaver...                         Lookout...
Busch...                          Sonora...
Eureka Springs...                 Goshen...

This includes Interstate 49 between mile markers 73 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3611 9405 3622 9424 3650 9404 3650 9369
TIME...MOT...LOC 1416Z 213DEG 52KT 3624 9410

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 4, 9:57 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 AM CDT Fri Apr 4 2025

ARZ001-041530-
Benton AR-
957 AM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON COUNTY
THROUGH 1030 AM CDT...

At 957 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Pea Ridge, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pea Ridge...                      Avoca...
Garfield...                       Gateway...
Hill Top...                       Walnut Hill...
Bentonville...                    Rogers...
Bella Vista...

This includes Interstate 49 between mile markers 88 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3629 9402 3641 9423 3650 9416 3650 9387
      3645 9387
TIME...MOT...LOC 1457Z 213DEG 49KT 3641 9407

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:53 AM CDTSevere Thunderstorm WarningTSACrawford, Washington52 min
Apr 4, 6:15 AM CDTSpecial Weather StatementTSAMadison45 min
Apr 4, 7:01 AM CDTSpecial Weather StatementTSACarroll29 min
Apr 4, 7:31 AM CDTSpecial Weather StatementTSAMadison29 min
Apr 4, 9:11 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington5 hr
Apr 4, 9:15 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan65 hr
Apr 4, 9:17 AM CDTSpecial Weather StatementTSABenton28 min
Apr 4, 9:57 AM CDTSpecial Weather StatementTSABenton33 min
Apr 4, 1:27 PM CDTSpecial Weather StatementTSACarroll33 min
Apr 4, 3:10 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Madison, Washington6 hr
Apr 4, 3:12 PM CDTAreal Flood AdvisoryTSACrawford47 min
Apr 4, 3:34 PM CDTSpecial Weather StatementTSAFranklin, Madison41 min
Apr 4, 3:37 PM CDTSpecial Weather StatementTSABenton23 min
Apr 4, 3:46 PM CDTSevere Thunderstorm WarningTSACarroll, Franklin, Madison13 min
Apr 4, 3:49 PM CDTSpecial Weather StatementTSABenton, Washington41 min
Apr 4, 3:59 PM CDTFlash Flood WarningTSACrawford5 hr
Apr 4, 4:07 PM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Apr 4, 4:21 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian43 min
Apr 4, 4:59 PM CDTSpecial Weather StatementTSAFranklin46 min
Apr 4, 5:04 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian3 hr
Apr 4, 5:09 PM CDTAreal Flood AdvisoryTSACarroll, Madison, Washington3 hr
Apr 4, 5:58 PM CDTSpecial Weather StatementTSABenton17 min
Apr 4, 6:09 PM CDTSpecial Weather StatementTSABenton21 min
Apr 4, 6:15 PM CDTSevere Thunderstorm WarningTSABenton30 min
Apr 4, 6:37 PM CDTSpecial Weather StatementTSAWashington38 min
Apr 4, 4:43 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha32 min
Apr 4, 4:56 AM CDTSpecial Weather StatementTSAHaskell, Latimer34 min
Apr 4, 5:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 4, 5:12 AM CDTSpecial Weather StatementTSAPushmataha48 min
Apr 4, 5:27 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha9 min
Apr 4, 5:29 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah46 min
Apr 4, 5:48 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Apr 4, 6:01 AM CDTSpecial Weather StatementTSAPittsburg29 min
Apr 4, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah53 min
Apr 4, 6:32 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more43 min
Apr 4, 6:58 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner17 min
Apr 4, 7:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 2 more34 min
Apr 4, 7:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa25 min
Apr 4, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Apr 4, 1:55 PM CDTSpecial Weather StatementTSAPittsburg50 min
Apr 4, 2:30 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Apr 4, 2:33 PM CDTSpecial Weather StatementTSAHaskell42 min
Apr 4, 3:07 PM CDTSpecial Weather StatementTSACherokee38 min
Apr 4, 3:19 PM CDTSpecial Weather StatementTSAPushmataha41 min
Apr 4, 4:43 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 4, 5:05 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha8 min
Apr 4, 5:13 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pushmataha5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.